# SDR ASOA201201413

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 19,469 hours, 17,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL CAUTION MESSAGE.  ACFT RETURNED TO DEPARTURE, EMERGENCY DECLARED.  OVERBOARD EXHAUST SHUTOFF VALVE (AVIONICS COOLING) INOPERATIVE OPEN.   R & R WOW RELAY (K8HK) AND DOOR LOCKED RELAY (K9HK) IAW ESPM 20-22-00. SYS CHECKED GOOD IAW AMM 21-24-34.
